MathSciNet Relay Station
MathSciNet bibliographic data
MR15117 (7,373e) 20.0X
Iwasawa, Kenkichi On the structure of conditionally complete lattice-groups. Jap. J. Math. 18, (1943). 777–789.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement